# SDR UIEA2013013100059

- Difficulty date: January 28, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 45,544 hours, 7,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lever
- Part number: 65B019235
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FORE FLAP TRACK NR 12 ATTACH LEVER ASSY DAMAGED.   REMOVED DAMAGED LEVER ASSY LOCATED AND INSTALLED NEW LEVER ASSY IAW COMPONENT MM 57-52-51.
